Depression medication without side effects

Common Questions and Answers about Depression medication without side effects

depression

Avatar f tn Obviously, if your medications keep you from having suicidal or homicidal thoughts, staying on the meds is a no brainer. Those are significant side effects of your disorders that absolutely need to be properly managed, would you agree? If you are having a problem with one of the meds, like side effects for example, then keep the lines of communication open with your doctor.
Avatar n tn I have been prescribed Acebutolol for PVC's and I am literally exhausted since beginning this medication but I didn't see that as one of the side effects. Also, my vision is blurred. Is this normal?
Avatar m tn Side effects of famotidine are rare. Minor side effects include constipation, diarrhea, fatigue, headache, insomnia, muscle pain, nausea, and vomiting. Major side effects include agitation, anemia, confusion, depression, easy bruising or bleeding, hallucinations, hair loss, irregular heartbeat, rash, visual changes, and yellowing of the skin or eyes (jaundice).
7829857 tn?1401196259 Many years ago I was on interferon and riboviron but could not tolerate the tx. I don't know if it is the roboviron that is causing the side effects. At this point I am pretty much bed-ridden. Is there anyone out there with a similar experience?
Avatar m tn 5 tablets He advised me to take these medicines for 2 months. Are there any serious side effects for these medicines. Can I take these medicines full 2 months. Im 28 male with no other serious physical/mental issues. Please advise. thanks.
Avatar n tn Have you been diagnosed with depression and prescribed medication? Medication itself can give side effects like those you describe. It is difficult to tell you what is causing your sweats and chills without knowing a bit more about you.
Avatar f tn So many medication are bound to have their side effects. you therefore need to seek medical consultation with a specialist and try to find the root cause of your symptoms. This will help to taper off the medications also. Hope this helps. Good luck.
953190 tn?1276519634 as you said it is back with a vengeance , if i was to stop taking mine i would get so depressed i wouldn't want to live anymore ,and thats without the side effects of coming of them , so olivia dont stop taking your meds ,...go back to your d,r, and tell him they where ok when you took them but your feeling very depressed again ,.. when you start to feel good remember it is the meds making to feel good , come of them and your back to square one ,..... good luck and let me know how you get on ,..
Avatar f tn "But I do take issue that this discussion group mostly represents those who have had side effects on the more severe side" hi Jim, this place IS a life line to me,,,BUT I was 'trying' to point out that we do not have enough posts from people when things are going good. They are important also. That's part of the reason so may people fear treatment,I believe.Thats why I wanted to make sure i posted that my start was fine, 'for the ones waiting to tx.
1458891 tn?1285647838 After working my way through many other options of medication, some having very serious side effects, some having very rare side effects, and some simply no longer being available to me due to lack of health insurance, another doctor decided to place me back on Lithium. The second time through, my thyroid functioning totally destabilized swinging from one extreme to the other even while attempting treatment with Synthroid.
Avatar n tn Psychiatric drugs do cause permanent side effects and the longer you stay on them the more harm youre doing.
370181 tn?1428180348 It really sucked to try a new medicine and only finding that the side effects were worse than my depression. I went through about 6 meds before finding one that I could live with. This of course happened over the course of 4 years. Just don't give up! try therapy because it really does help a ton.
Avatar n tn Celexa and Effexor had been helping me, but my husband was concerned about side effects, and withdrawal and asked me to make a change. Now, I am experiencing tremendous difficulty sleeping, severe migraines, which had been under control prior to taking Wellbutrin SR, and dizziness.
Avatar n tn She took the paxil for 3-months but switched to Clelexa due to its side effects. She has since been on Celexa for 4-weeks without any positive signs and many negative (sleepy, run-down, depressed, withdrawn). She is now seeing a Psychotherapist along with a Psychiatrist as is suggested. I have read in research that doctors have tried a combination of doses to combat the anxiety and the medications side effects with positive results. Is this so?
Avatar f tn Here is a list of meds commonly used for depression and hypo/mania - most have some scary side effects - but stats are very small that they will occur. I should also mention that 99% of drugs don't directly cause weight gain , but cause you to have more urges to eat. If you are careful you won't gain the weight.
Avatar m tn Look up the other med and the two A/D's as well and look at the drug interaction and side effects item on the left of the page. OK. Happy researching. I'm not quite clear on the timing of these drugs but it seems they were introduced after a while on prozac and that started going downhill. That happens to most meds regardless so it's nothing unusual. If you've been on zoloft for 5 weeks and feel worse I'd strongly suggest giving it the flick altogether.
520191 tn?1355639002 Then from there ask about the specific side effect profile and efficacy of each one as regards its effect on depression and you could also look up the medication website. From what I am reading Amisulpride like Seroquel does have a mood stabilization effect and actually has shown efficacy on depresion though only a psychiatrist would understand this in full.
Avatar f tn Our child has been taking a SSRI for about six years (she is now 12 years old) and we hope she will be able to function without her medication very soon. By the way, SSRI's are not habit-forming and if the medication does not work, then wean your son from it following the doctor's instructions. For us, her medication has been a life-saver. The best advice that I can give you is when you do start medications, go low and go slow.
Avatar n tn Some of us need the medication to keep us steady. I know I cannot function without. I have tried stopping, but depression always comes back in time. I think you need to go back to the doctor and tell him how you are feeling. You can't go on like this. Keep in touch.
3199802 tn?1362254159 Others are depressed because things that have happened to them. Do you think you will be able to cope without medication? I've tried quite a few times in the 20+ years I have had depression, but the darn thing always comes back. I'm still fighting, but cannot cope without anti-depressants. Keep in touch and let us know how you are getting on please.
411389 tn?1230128077 Everybody here has their own experiences with all the meds we talk about. Everyone of us is different in how we react to them. Some will sing their praises and some will damn them to hell. I, for one, think Effexor should be withdrawn from the market as an evil, dangerous drug. I was given Effexor for a mild depression. I was stuggling with side effects the entire time, but being a real "drug trooper," I stuck with it, hoping that these horrible feelings would soon subside.
Avatar f tn Thank you, been on it for 2 weeks, getting off lexapro, can't wait . Had to many side effects, so doc put me on prozac. Just hoping it makes the lex withdrawal a little easier. Again thank you for your input, it's always appreciated.
Avatar f tn In the UK where I live, I have found that psychiatrists only deal with medication, nothing else. I am 71 now, but I lost my job because of depression. I went onto invalidity benefit until I received my retirement pension. Because of loss of job I could not pay mortgage, and had to move from a house to a 1 bedroomed flat. So much of our life is affected by the depression. You sound like a fighter, and I commend you for that.
Avatar n tn Please read all the potential side effects associated with lithium and remember that just because it is natural, doesn't make it safe.
1442059 tn?1340244552 As for treatment, If this fellow will not take you to an appointment before you start treatment and it affects you this way, imagine what it will be like as you go through the various side effects that treatment can bring your way. It's worse to go through treatment living with someone who doesn't care about what you're going through than it is going through it alone, as in living on your own.
595121 tn?1254651030 I just wish I never got Mirena and my advice is DONT its not Worth the risk,if the Doctors had of told me about the BAD side effects I would NEVER of had it put in. Sorry about going on so long, Good Luck to you all, I have had the Mirena out 4 mths now,my painful breasts have gone,i feel a bit better but i havnt lost any weight, i think it will be hard work losing it. Thanks Net.
Avatar f tn Give it about a 7-10 days for the side effects to wear off. If you experience more side effects, especially life threatning, you will need to seek medical attention asap. Remember, always read about a medication prior to taking it or ask your physician and/or the pharmacy about the medication.